Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 41, Number 2
HTML articles powered by AMS MathViewer

The equation of Ramanujan-Nagell and $[y^{2}]$
D. G. Mead PDF
Proc. Amer. Math. Soc. 41 (1973), 333-341
Descent of projectivity for locally free modules
Roger Wiegand PDF
Proc. Amer. Math. Soc. 41 (1973), 342-348
Perfect torsion theories
Paul E. Bland PDF
Proc. Amer. Math. Soc. 41 (1973), 349-355
Finite Frattini factors in finitely generated soluble groups
John C. Lennox PDF
Proc. Amer. Math. Soc. 41 (1973), 356-360
Finite frattini factors in finitely generated Abelian-by-polycyclic groups
John C. Lennox PDF
Proc. Amer. Math. Soc. 41 (1973), 361-362
Finiteness in prime ideals in rings of global dimension two
Hu Sheng PDF
Proc. Amer. Math. Soc. 41 (1973), 363-369
A remark on the commutativity of certain rings
Ram Awtar PDF
Proc. Amer. Math. Soc. 41 (1973), 370-372
Equational theories of algebras with distributive congruences
R. Padmanabhan and R. W. Quackenbush PDF
Proc. Amer. Math. Soc. 41 (1973), 373-377
Groups with normal subgroups possessing subnormal complements
K. H. Toh PDF
Proc. Amer. Math. Soc. 41 (1973), 378-380
Faithful Noetherian modules
Edward Formanek PDF
Proc. Amer. Math. Soc. 41 (1973), 381-383
For how many edges is a digraph almost certainly Hamiltonian?
E. M. Wright PDF
Proc. Amer. Math. Soc. 41 (1973), 384-388
Allowable diagrams for purely inseparable field extensions
Linda Almgren Kime PDF
Proc. Amer. Math. Soc. 41 (1973), 389-393
Fields of constants of infinite higher derivations
James K. Deveney PDF
Proc. Amer. Math. Soc. 41 (1973), 394-398
An imbedding theorem for separable algebras
Takasi Nagahara PDF
Proc. Amer. Math. Soc. 41 (1973), 399-402
Some remarks concerning the number theoretic functions $\omega (n)$ and $\Omega (n)$
Robert E. Dressler and Jan van de Lune PDF
Proc. Amer. Math. Soc. 41 (1973), 403-406
The finiteness of $I$ when $R[X]/I$ is $R$-projective
J. W. Brewer and P. R. Montgomery PDF
Proc. Amer. Math. Soc. 41 (1973), 407-414
On sequences not containing a large sum-free subsequence
S. L. G. Choi PDF
Proc. Amer. Math. Soc. 41 (1973), 415-418
Lie algebra representations of dimension $p-1$
Helmut Strade PDF
Proc. Amer. Math. Soc. 41 (1973), 419-424
Finitely generated steady $\mathfrak {N}$-semigroups
Takayuki Tamura PDF
Proc. Amer. Math. Soc. 41 (1973), 425-430
Rund forms over real algebraic function fields in one variable
Richard Elman PDF
Proc. Amer. Math. Soc. 41 (1973), 431-436
Flat and FP-injectivity
Saroj Jain PDF
Proc. Amer. Math. Soc. 41 (1973), 437-442
Identities in implicative semilattices
Angelo Margaris PDF
Proc. Amer. Math. Soc. 41 (1973), 443-448
Coherence of one polynomial ring
Wolmer V. Vasconcelos PDF
Proc. Amer. Math. Soc. 41 (1973), 449-456
Real homogeneous algebras
D. Ž. Djoković PDF
Proc. Amer. Math. Soc. 41 (1973), 457-462
An extension of Haynsworth’s determinant inequality
D. J. Hartfiel PDF
Proc. Amer. Math. Soc. 41 (1973), 463-465
The strict topology for $P$-spaces
Robert F. Wheeler PDF
Proc. Amer. Math. Soc. 41 (1973), 466-472
Representation of $A$-convex algebras
Allan C. Cochran PDF
Proc. Amer. Math. Soc. 41 (1973), 473-479
Operators with a strictly cyclic vector
Bruce Barnes PDF
Proc. Amer. Math. Soc. 41 (1973), 480-486
On continuity of invariant measures
Andrew Adler PDF
Proc. Amer. Math. Soc. 41 (1973), 487-491
Asymptotic values and Baire category
Chaim Mida PDF
Proc. Amer. Math. Soc. 41 (1973), 492-494
Boundedly holomorphic convex Riemann domain
Dong S. Kim PDF
Proc. Amer. Math. Soc. 41 (1973), 495-497
Compact $2$-manifolds as maximal ideal spaces
Alfred G. Brandstein PDF
Proc. Amer. Math. Soc. 41 (1973), 498-500
On invariant linear manifolds
P. A. Fillmore PDF
Proc. Amer. Math. Soc. 41 (1973), 501-505
Product integral approximations of solutions to linear operator equations
Robert H. Martin PDF
Proc. Amer. Math. Soc. 41 (1973), 506-512
Uniform approximation by solutions of elliptic equations
Barnet M. Weinstock PDF
Proc. Amer. Math. Soc. 41 (1973), 513-517
The local range set of a meromorphic function
Leon Brown and P. M. Gauthier PDF
Proc. Amer. Math. Soc. 41 (1973), 518-524
A counterexample to the two-thirds conjecture
Roger W. Barnard and John L. Lewis PDF
Proc. Amer. Math. Soc. 41 (1973), 525-529
Perturbations by nilpotent operators on Hilbert space
Arlen Brown, Carl Pearcy and Norberto Salinas PDF
Proc. Amer. Math. Soc. 41 (1973), 530-534
The Baire order of the functions continuous almost everywhere
R. D. Mauldin PDF
Proc. Amer. Math. Soc. 41 (1973), 535-540
Multipliers of closed ideals in group algebras
Stephen H. Friedberg PDF
Proc. Amer. Math. Soc. 41 (1973), 541-542
On the derivative of a polynomial
N. K. Govil PDF
Proc. Amer. Math. Soc. 41 (1973), 543-546
Bounded approximate units and bounded approximate identities
Josef Wichmann PDF
Proc. Amer. Math. Soc. 41 (1973), 547-550
The noncharacteristic Cauchy problem for parabolic equations in two space variables
David Colton PDF
Proc. Amer. Math. Soc. 41 (1973), 551-556
Chebyshev approximation with a null space
Charles B. Dunham PDF
Proc. Amer. Math. Soc. 41 (1973), 557-558
Harmonic measure and domains bounded by quasiconformal circles
Donald K. Blevins PDF
Proc. Amer. Math. Soc. 41 (1973), 559-564
Oscillation in first order nonlinear retarded argument differential equations
Warren E. Shreve PDF
Proc. Amer. Math. Soc. 41 (1973), 565-568
A characterization of inner product spaces
R. A. Tapia PDF
Proc. Amer. Math. Soc. 41 (1973), 569-574
Sums of distances between points on a sphere. II
Kenneth B. Stolarsky PDF
Proc. Amer. Math. Soc. 41 (1973), 575-582
The halting problem relativized to complements
Louise Hay PDF
Proc. Amer. Math. Soc. 41 (1973), 583-587
Functions possessing restricted mean value properties
David Heath PDF
Proc. Amer. Math. Soc. 41 (1973), 588-595
A note on Strassen’s version of the law of the iterated logarithm
A. K. Basu PDF
Proc. Amer. Math. Soc. 41 (1973), 596-601
An order-theoretic description of Marinescu spaces
W. A. Feldman and J. F. Porter PDF
Proc. Amer. Math. Soc. 41 (1973), 602-608
Bifurcation at eigenvalues of odd multiplicity
David Westreich PDF
Proc. Amer. Math. Soc. 41 (1973), 609-614
An example relating to Arhangel′skiĭ’s class $\textrm {MOBI}$
James R. Boone PDF
Proc. Amer. Math. Soc. 41 (1973), 615-618
Negligibility in nonlocally convex spaces
Charles A. Riley PDF
Proc. Amer. Math. Soc. 41 (1973), 619-624
The min cone over the circle group
J. E. L’Heureux PDF
Proc. Amer. Math. Soc. 41 (1973), 625-628
On the fundamental domain of a discrete group
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 41 (1973), 629-630
Compact subsets of $R^{n}$ and dimension of their projections
Sibe Mardešić PDF
Proc. Amer. Math. Soc. 41 (1973), 631-633
An inverse function theorem for free groups
Joan S. Birman PDF
Proc. Amer. Math. Soc. 41 (1973), 634-638